On the maximality of the triangular subgroup

Furter, Jean-Philippe; Poloni, Pierre-Marie (2018). On the maximality of the triangular subgroup. Annales de l'Institut Fourier, 68(1), pp. 393-421. Association des Annales de l'Institut Fourier 10.5802/aif.3165

[img]
Preview
Text
AIF_2018__68_1_393_0.pdf - Published Version
Available under License Creative Commons: Attribution-No Derivative Works (CC-BY-ND).

Download (727kB) | Preview

We prove that the subgroup of triangular automorphisms of the complex affine n-space is maximal among all solvable subgroups of Aut(

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Poloni, Pierre-Marie

Subjects:

500 Science > 510 Mathematics

ISSN:

1777-5310

Publisher:

Association des Annales de l'Institut Fourier

Language:

French

Submitter:

Olivier Bernard Mila

Date Deposited:

15 May 2019 17:51

Last Modified:

24 Oct 2019 03:52

Publisher DOI:

10.5802/aif.3165

BORIS DOI:

10.7892/boris.125528

URI:

https://boris.unibe.ch/id/eprint/125528

Actions (login required)

Edit item Edit item
Provide Feedback